Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 38, NWS Tucson, AZ

August 15, 2010Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 15, 2010, 8:42 PM MST for Pima County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2010, 8:42 PM MST (03:42 UTC)
Expired
Aug 15, 2010, 11:45 PM MST
In force
3 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 63 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 3.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2750 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WGUS55 KTWC 160342
FFWTWC
AZC019-160645-
/O.NEW.KTWC.FF.W.0038.100816T0342Z-100816T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
842 PM MST SUN AUG 15 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...  
   THIS INCLUDES SABINO CANYON..

* UNTIL 1145 PM MST

* AT 835 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  ANOTHER ROUND OF THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE       
  CATALINA MOUNTAINS AND FOOTHILLS...MOVING WEST AT 10 MPH. THE      
  CATALINA MOUNTAINS RECEIVED BETWEEN 1.5 AND 2.5 INCHES OF RAIN     
  EARLIER THIS EVENING...WITH ANOTHER INCH OF RAIN LIKELY THROUGH 10 
  PM. AFTER FALLING BRIEFLY EARLIER THIS EVENING...THE UPPER SABINO  
  CREEK IN SUMMERHAVEN HAD ONCE AGAIN RISEN OUT OF ITS BANKS AT 830  
  PM...AND WAS FLOWING UP TO 3 FEET DEEP. RAPID RISES ARE EXPECTED   
  IN THE LOWER HALF OF THE CANYON LATER THIS EVENING.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  CATALINA STATE PARK...CANADA DEL ORO WASH...BEAR CANYON...SABINO   
  CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

THIS EXTENDS THE FLASH FLOOD WARNING PREVIOUSLY IN EFFECT FOR THE 
CATALINA MOUNTAINS OF NORTHEAST PIMA COUNTY.

&&

LAT...LON 3252 11089 3252 11068 3231 11069 3232 11099

$$
PYTLAK
3 follow-up statements
666 
WGUS75 KTWC 160441
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
941 PM MST SUN AUG 15 2010

AZC019-160645-
/O.CON.KTWC.FF.W.0038.000000T0000Z-100816T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
941 PM MST SUN AUG 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MST FOR
NORTHEASTERN PIMA COUNTY...

AT 930 PM MST...BOTH PIMA COUNTY AND US GEOLOGICAL SURVEY GAGES 
INDICATED THAT RUNOFF FROM THE 1.5 TO 2.75 INCHES OF RAIN WHICH FELL 
ON THE CATALINA MOUNTAINS EARLIER THIS EVENING WAS BEGINNING TO 
REACH THE LOWER PORTIONS OF SABINO CANYON. SABINO CANYON IS LIKELY 
TO OVERSPILL ITS BANKS FOR A TIME LATE THIS EVENING NEAR THE SABINO 
DAM. OTHER STREAMS FLOWING OUT OF THE CATALINA MOUNTAINS...INCLUDING 
BEAR CANYON...MOLINO CANYON...AND CANADA DEL ORO WASH ALSO LIKELY TO 
RISE RAPIDLY FOR THE REST OF THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

&&

LAT...LON 3252 11089 3252 11068 3231 11069 3232 11099

$$
PYTLAK
212 
WGUS75 KTWC 160601
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1101 PM MST SUN AUG 15 2010

AZC019-160645-
/O.CON.KTWC.FF.W.0038.000000T0000Z-100816T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1101 PM MST SUN AUG 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MST FOR
NORTHEASTERN PIMA COUNTY...

AT 1048 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
SHOWERS AND THUNDERSTORMS CONTINUING ACROSS NORTHEASTERN PIMA 
COUNTY...INCLUDING THE CATALINA FOOTHILLS AND THE CATALINA 
MOUNTAINS. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE 
NORTHWEST AT 15 MPH. RAINFALL FROM EARLIER THIS EVENING HAD REACHED 
THE LOWER PORTION OF SABINO CANYON. OTHER STREAMS FLOWING OUT OF THE 
CATALINA MOUNTAINS...INCLUDING BEAR CANYON...MOLINO CANYON...AND 
CANADA DEL ORO WASH ALSO LIKELY TO RISE DURING THE REST OF THIS 
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3252 11089 3252 11068 3231 11069 3232 11099

$$
529 
WGUS75 KTWC 160653
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1153 PM MST SUN AUG 15 2010

AZC019-160658-
/O.EXP.KTWC.FF.W.0038.000000T0000Z-100816T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1153 PM MST SUN AUG 15 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN PIMA
COUNTY...

AT 1145 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SHOWERS AND THUNDERSTORMS HAD ENDED WITH ACTIVITY SOUTH OF THE 
AREA. THUS THE THREAT OF FLASH FLOODING IN THE CATALINA FOOTHILLS 
AND THE CATALINA MOUNTAINS HAD DIMINISHED. THUS THE FLASH FLOOD 
WARNING HAS BEEN ALLOWED TO EXPIRE FOR NORTHEASTERN PIMA COUNTY.

LAT...LON 3252 11089 3252 11068 3231 11069 3232 11099

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 2:05 PM MST, 6 hours 37 minutes earlier.

Area forecast discussion, Aug 15, 2:05 PM MST, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST SUN AUG 15 2010

.SYNOPSIS...ABUNDANT MOISTURE OVER SOUTHEAST ARIZONA WILL RESULT IN
INCREASED THUNDERSTORM COVERAGE THROUGH AT LEAST TUESDAY. SOME OF
THE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN. THE INCREASED CLOUDS
MAY TRIM A FEW DEGREES OFF AFTERNOON HIGHS...BUT NIGHTTIME LOWS WILL
REMAIN ON THE WARM SIDE.

&&

.DISCUSSION...CONVECTIVE TEMPERATURES BEING REACHED ACROSS SE AZ
WITH MOIST AND UNSTABLE AIR IN PLACE. MOISTURE AXIS LIES OVER WRN
CWFA WITH WEDGE OF DRIER AIR OVER SW NM IMPINGING WESTWARD. IF THE
DRIER AIR HAMPERS TSTM COVERAGE TO ANY GREAT EXTENT THE LIFT
COINCIDENT WITH DEFORMATION FROM NM/CHIHUAHUA UPPER TROUGH SHOULD
STRENGTHEN STORMS THAT DO FORM. IN FACT...WITH NEAR RECORD HIGH
TEMPS TODAY...ATMOSPHERIC POTENTIAL FOR STRONG THUNDERSTORM WIND
GUSTS MAY BE REALIZED.  WHILE STORMS OVER THE RIM WILL PROGRESS
WNW...NEW DEVELOPMENT FARTHER SOUTH AND WEST WILL CONTINUE INTO LATE
AFTERNOON TOWARD THE MOIST AXIS...CULMINATING IN AN MCS STRADDLING
THE INTERNATIONAL BORDER THIS EVENING INTO THE NIGHTTIME HOURS.  LOW
LEVEL MOISTURE CONVERGENCE OF ALREADY JUICY AIR WILL BE SUBSTANTIAL
AND WITH STORMS MOVING INTO HIGHER SHEAR ENVIRONMENT...PERSISTENCE
AND NUMBER OF STORMS WITH HEAVY RAIN WARRANTS AT LEAST HIGH END
SCATTERED TO LIKELY POPS. TO PICK ONE AREA AT THIS POINT...EXPECT
THE BEST RAIN ROUGHLY FROM NOGALES TO SELLS.

AS THE UPPER HIGH RETREATS NORTHEASTWARD...MOISTURE SHOULD EXPAND
FARTHER NORTH WITH EXPECT EVEN MORE ACTIVITY MONDAY AND TUESDAY.
THIS WILL PUT AN END TO THE NEAR RECORD HIGHS...AT LEAST
TEMPORARILY. THE HIGH REASSERTS ITSELF OVER AZ TOWARD THE END OF THE
WORK WEEK WHICH SHOULD RESULT IN A DOWNTURN IN THUNDERSTORM COVERAGE
AND A CORRESPONDING INCREASE IN AFTERNOON HIGHS.  GUIDANCE NOT QUITE
PICKING UP ON THAT TREND YET...ALTHOUGH TEMPS STILL WELL ABOVE
NORMAL.

&&

.AVIATION...ISOLD TO SCT TSRA ARE FORECAST AFT 20Z WITH CLOUD BASES
OF 8-11KFT.  EXPECT OCNL MVFR CIGS/VSBYS AND MT OBSCURATIONS IN TSRA
WITH ISOLD IFR CIGS/VSBYS WITH HEAVY RAIN AND WIND GUSTS 40-50 KTS.
SHRA/TSRA MAY LINGER THROUGH 12Z...ESPECIALLY S AND W OF KTUS.
EXCEPT FOR THUNDERSTORM OUTFLOW WINDS...SURFACE WINDS WILL GENERALLY
BE TERRAIN DRIVEN AND LESS THAN 12 KTS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

KD/GS

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 15, 9:38 AM MST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
938 AM MST SUN AUG 15 2010

AZZ019-029>035-160700-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
938 AM MST SUN AUG 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED TODAY...WITH VALLEY
LOCATIONS REACHING 100 TO 110 DEGREES. PROPER HEAT SAFETY
PRECAUTIONS SHOULD BE TAKEN.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE
INTO TONIGHT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAIN OF NEARLY 2 INCHES IN AN HOUR. IN ADDITION...WIND GUSTS
OF 50 TO 60 MPH ARE POSSIBLE FROM THE STRONGER STORMS. THE BEST
CHANCES FOR STORMS ARE NEAR THE INTERNATIONAL BORDER AND OVER THE
RIM COUNTRY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE MONDAY AND TUESDAY.
VERY HEAVY RAIN AND GUSTY WINDS WILL BE THE MAIN THREATS.

THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE DURING THE
LATTER HALF OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN...FLASH
FLOODING AND WIND DAMAGE TO LOCAL LAW ENFORCEMENT OR DIRECTLY TO
THE NATIONAL WEATHER SERVICE.

KD

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Aug 15, 5:11 PM MST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
511 PM MST SUN AUG 15 2010

AZZ033-160100-
TUCSON METRO/MARANA/GREEN VALLEY AZ-
511 PM MST SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIMA COUNTY...INCLUDING
THE FAR WEST SIDE OF TUCSON AND AVRA VALLEY...UNTIL 600 PM MST...

AT 504 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF TUCSON...MOVING NORTHWEST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WHICH MAY TOTAL UP
TO AN INCH IN LESS THAN AN HOUR.

AREAS AFFECTED BY THIS STORM INCLUDE...SAGUARO NATIONAL PARK WEST.

LAT...LON 3220 11130 3238 11119 3224 11098 3212 11107
TIME...MOT...LOC 0011Z 127DEG 10KT 3220 11108

PYTLAK
Local storm report, Aug 15, 5:36 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
536 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FLASH FLOOD      MOUNT LEMMON/SUMMERHAVE 32.44N 110.76W
08/15/2010                   PIMA               AZ   MESONET

            2FT RISE ON UPPER SABINO CANYON IN 30 MINUTES DETECTED BY
            PIMA COUNTY ALERT STREAM GAGE.

&&

PYTLAK
Local storm report, Aug 15, 6:22 PM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
622 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     DUST STORM       5 SE RED ROCK           32.52N 111.28W
08/15/2010                   PINAL              AZ   LAW ENFORCEMENT

            VISIBILITY NEAR ZERO ALONG INTERSTATE 10 JUST SOUTHEAST
            OF RED ROCK.

&&

PYTLAK
Local storm report, Aug 15, 6:45 PM MST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
645 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     DUST STORM       PICACHO                 32.72N 111.50W
08/15/2010                   PINAL              AZ   LAW ENFORCEMENT

            1/4 MILE VISIBILITY ALOING INTERSTATE 10 AT MILEPOST ON
            213.

&&

PYTLAK
Special weather statement, Aug 15, 7:05 PM MST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
705 PM MST SUN AUG 15 2010

AZZ035-160245-
COCHISE COUNTY AZ-
705 PM MST SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COCHISE COUNTY UNTIL 745
PM MST...

AT 657 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PORTAL...OR 30 MILES SOUTH OF BOWIE...
MOVING WEST AT 15 MPH. THIS STORM PRODUCED SMALL HAIL AND STRONG
GUSTY WINDS AS IT MOVED ACROSS HIDALGO COUNTY NEW MEXICO NEAR
ANIMAS.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...PARADISE AND CHIRICAHUA
NATIONAL MONUMENT.

LAT...LON 3185 10936 3214 10938 3209 10906 3178 10905
TIME...MOT...LOC 0204Z 103DEG 12KT 3192 10915

PYTLAK
Local storm report, Aug 15, 7:50 PM MST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
750 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     DOVE MOUNTAIN           32.46N 111.09W
08/15/2010                   PIMA               AZ   NWS EMPLOYEE

            SEVERAL TREES DOWNED AND UPROOTED. ONE TREE DOWN AGAINST
            A HOUSE.

&&

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 5:00 PM MSTFlash Flood WarningTWCPima, Pinal61 min
Aug 15, 5:11 PM MSTSpecial Weather StatementTWC49 min
Aug 15, 5:30 PM MSTAreal Flood AdvisoryTWCPima, Pinal29 min
Aug 15, 5:42 PM MSTSevere Thunderstorm WarningTWCPima, Pinal38 min
Aug 15, 5:54 PM MSTFlash Flood WarningTWCPima, Pinal3 hr
Aug 15, 6:13 PM MSTDust Storm WarningTWC84 min
Aug 15, 7:13 PM MSTAreal Flood AdvisoryTWCGraham2 hr
Aug 15, 7:28 PM MSTAreal Flood AdvisoryTWCPima3 hr
Aug 15, 7:44 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz46 min
Aug 15, 8:15 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz2 hr
Aug 15, 8:47 PM MSTSpecial Weather StatementTWCSanta Cruz43 min
Aug 15, 9:32 PM MSTFlash Flood WarningTWCCochise118 min
Aug 15, 10:26 PM MSTSevere Thunderstorm WarningTWCCochise, Santa Cruz49 min
Aug 15, 10:44 PM MSTAreal Flood AdvisoryTWCPima109 min
Aug 15, 11:00 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz92 min
Aug 16, 2:15 PM MSTFlash Flood WatchTWC6 hr

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.